# SDR CALA2025050204414

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725222721000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E LOWER SURFACE PANEL LANDS AT RIB 23-27 HAVE EVIDENCE OF CORROSION.  ACCOMPLISHED REPAIR INSTRUCTIONS PER HAECO REO-L25457 REV IR WIT H NO DEVIATIONS IAW A320 ECRA 5751-01560.
